Tamoxifen Overdose

As with any medication, it is possible to take too much tamoxifen. Overdose symptoms will vary, depending on how much of the drug was taken and whether it was combined with alcohol or other drugs, including street drugs. Possible symptoms include shakiness, dizziness, and unsteady walking. Treatment options for a tamoxifen overdose are unclear, but likely include treating any symptoms that occur as a result of the overdose.

Tamoxifen Overdose: An Introduction

Tamoxifen citrate (Nolvadex®, Soltamox™) is a prescription medication used to prevent and treat breast cancer. It is part of a group of medications called selective estrogen receptor modulators (SERMs).
 
Tamoxifen overdose effects will vary, depending on a number of factors, including how much of the drug was taken and whether it was taken with any other medicines, alcohol, and/or street drugs.
 
If you happen to overdose on tamoxifen, seek immediate medical attention.
 

Symptoms of a Tamoxifen Overdose

If a person takes too much tamoxifen, overdose symptoms may include:
 
  • Shakiness (tremor)
  • Overactive reflexes
  • Unsteady walking
  • Dizziness
  • Irregular heart rhythm (arrhythmia)
  • Seizures.
     

Treatment for a Tamoxifen Overdose

It is not known what the best treatment for a tamoxifen overdose is. Many people who take too much of it will not require any treatment, although others may need medical attention. This treatment may include supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
 
6 Things That Worsen or Cause ED

Tamoxifen Citrate Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.